# SDR CALA2024041101042

- Difficulty date: April 2, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 86,880 hours, 10,213 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 315W342913
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A WALK AROUND FOUND #2 ENGINE STARTER ACCESS PANEL OPEN UPON ARRIVAL TO THE GATE FROM FLIGHT. TRIED TO CLOSE PANEL WITH NO HELP. PANEL IS UNEVEN AND NOT FLUSH WITH THE ENGINE STRUCTURE. REMOVED AND REPLACED ENG #2 CTR T/R ACCESS PNL. ACCESS PNL OPENS AND CLOSES NORMALLY. PART INSTALL 26-7831-3-0071
